Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2017 (2017), Article ID 9323181, 11 pages
https://doi.org/10.1155/2017/9323181
Research Article

On Approximations by Trigonometric Polynomials of Classes of Functions Defined by Moduli of Smoothness

1Faculty of Economics, University of Prishtina, Nëna Terezë 5, Prishtina, Kosovo
2Faculty of Mathematics and Sciences, University of Prishtina, Prishtina, Kosovo
3Department of Mechanics and Mathematics, Moscow State University, Moscow 117234, Russia
4Faculty of Electrical and Computer Engineering, University of Prishtina, Prishtina, Kosovo

Correspondence should be addressed to Faton M. Berisha; ude.rp-inu@ahsireb.notaf

Received 24 November 2016; Accepted 19 January 2017; Published 21 March 2017

Academic Editor: Alberto Fiorenza

Copyright © 2017 Nimete Sh. Berisha et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Laković, “Ob odnom klasse funktsiĭ,” Matematički Vesnik, vol. 39, no. 4, pp. 405–415, 1987. View at Google Scholar · View at MathSciNet
  2. S. Tikhonov, “Characteristics of Besov-Nikol'skiĭ class of function,” Electronic Transactions on Numerical Analysis, vol. 19, pp. 94–104, 2005. View at Google Scholar
  3. O. V. Besov, V. P. Il'in, and S. M. Nikol’skiĭ, Integral Representations of Functions and Imbedding Theorems, vol. 2 of Scripta Series in Mathematics, V. H. Winston & Sons, Washington, DC, USA; Halsted Press [John Wiley & Sons], New York, NY, USA, 1979, Edited by M. H. Taibleson. View at MathSciNet
  4. M. K. Potapov, F. M. Berisha, N. S. Berisha, and R. Kadriu, “Some reverse lp-type inequalities involving certain quasi monotone sequences,” Mathematical Inequalities and Applications, vol. 18, no. 4, pp. 1245–1252, 2015. View at Publisher · View at Google Scholar · View at Scopus
  5. S. Tikhonov, “Trigonometric series with general monotone coefficients,” Journal of Mathematical Analysis and Applications, vol. 326, no. 1, pp. 721–735, 2007. View at Publisher · View at Google Scholar · View at Scopus
  6. E. Liflyand and S. Tikhonov, “A concept of general monotonicity and applications,” Mathematische Nachrichten, vol. 284, no. 8-9, pp. 1083–1098, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. A. A. Konyushkov, “O klassakh lipshitsa,” Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya, vol. 21, no. 3, pp. 423–448, 1957. View at Google Scholar
  8. M. K. Potapov and M. Q. Berisha, “Moduli of smoothness and the Fourier coefficients of periodic functions of one variable,” Publications de l'Institut Mathématique (Beograd), vol. 26, no. 40, pp. 215–228, 1979. View at Google Scholar · View at MathSciNet
  9. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge Mathematical Library, Cambridge University Press, Cambridge, UK, 2nd edition, 1988.
  10. E. T. Copson, “Note on series of positive terms,” Journal of the London Mathematical Society, vol. 1-3, no. 1, pp. 49–51, 1928. View at Publisher · View at Google Scholar · View at Scopus
  11. L. Leindler, “Generalization of inequalities of Hardy and Littlewood,” Acta Scientiarum Mathematicarum (Szeged), vol. 31, pp. 279–285, 1970. View at Google Scholar · View at MathSciNet
  12. L. Leindler, “Power-monotone sequences and Fourier series with positive coefficients,” JIPAM Journal of Inequalities in Pure and Applied Mathematics, vol. 1, no. 1, article 1, 10 pages, 2000. View at Google Scholar · View at MathSciNet
  13. S. Tikhonov and M. Zeltser, “Weak monotonicity concept and its applications,” Trends in Mathematics, vol. 63, pp. 357–374, 2014. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. A. Zygmund, Trigonometric Series, vol. 2, Cambridge University Press, Cambridge, UK, 1988, Russian translation, Gosudarstv. Izdat. Inostrannoĭ Literatury, Moscow, 1965. View at MathSciNet
  15. A. F. Timan, Theory of Approximation of Functions of a Real Variable, vol. 34 of International Series of Monographs in Pure and Applied Mathematics, A Pergamon Press Book. The Macmillan Co., New York, NY, USA, 1963, Translated from the Russian by J. Berry, English translation edited and editorial preface by J. Cossar. View at MathSciNet
  16. M. Q. Berisha and F. M. Berisha, “On monotone Fourier coefficients of a function belonging to Nikol'skiĭ-Besov classes,” Mathematica Montisnigri, vol. 10, pp. 5–20, 1999. View at Google Scholar · View at MathSciNet